| Model Number |
429529 |
| Medical Device Problem Codes |
Premature End-of-Life Indicator (1480); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Device went from bos to eos overnight.It was unclear whether the patient underwent any procedures or had any mri scans during this time.Device currently remains implanted.No adverse patient events were reported.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.